A vague nodular density overlieas the right lower lung field. The report states this finding is probably artifactual. The report also says in the last sentance "Thoracic spine degenerative changes" What does this mean??
“Artifactual” means that the shadow described as “a vague nodular density” is the result of the x-ray technique, itself. Not dissimilar to the kind of shadows that sometimes show-up on our own photographic snap-shots that have no basis in reality; a product of how the light strikes the film or camera sensors. In both cases apparent rather than real. The easiest way to confirm this is with a repeat x-ray, but that is not really necessary.
“Thoracic spine degenerative changes” means that there are signs of arthritis in the middle section of your bony spine. These are very common findings, especially as we age, and of themselves are of little or no consequence.
You should ask your doctor, how severe the degenerative changes are.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.